MAUDE Adverse Event Report: RESPIRONICS, INC. REMSTAR PLUS C-FLEX; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. REMSTAR PLUS C-FLEX; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DS250HS
Medical Device Problem Codes Degraded (1153); Device Emits Odor (1425)
Health Effect - Clinical Codes Dyspnea (1816); Cough (4457); Epistaxis (4458); Unspecified Respiratory Problem (4464)
Date of Event 09/20/2021
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging the device was burning plastic type of smell, and the visualization of particles in tubing / chamber and particles in airway from the device.The patient alleges losing air pressure in the device causing difficulty breathing, nasal irritation and bloody nose, coughing, and a lot of mucus.Medical intervention was not specified.The device has not yet been returned to the manufacturer for evaluation.Three attempts to have the device returned for evaluation and investigation were unsuccessful.At this time, no further investigation can be performed.If any additional information is received, a follow-up report will be filed.
 
Additional Manufacturer Narrative
H3 other text : device not returned to manufacturer.

Brand Name
REMSTAR PLUS C-FLEX
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18578397
Report Number2518422-2024-04275
Device Sequence Number7923629
Product Code BZD
UDI-Device Identifier00606959046375
UDI-Public00606959046375
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDS250HS
Device Catalogue NumberDS250HS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2021
Initial Report FDA Received Date01/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/18/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown